# SDR DALA2024090108607

- Difficulty date: August 28, 2024
- Submitted: September 1, 2024
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 73,669 hours, 34,527 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3267 DISC: PILOT ARRIVAL IN FLT DECK STRONG OIL SMELL, INCREASED WITH PACKS TURNED ON. C/A: DURING VISUAL INSPECTION FOUND OIL CONTAMINATION ON APU INLET REQUIRES FURTHER T/ACCOMPLISHED W/C 0550- 2002 & W/C 2100-2005. ALL FUMES ISOLATED TO APU. ALL ODI PREV. STEPS C/W. DUE TO APU OIL LEAK/INGESTION, APU INOP & FWD TO MEL 49-10-01A. W/C 4916-2001 FOR INLET DEEP CLEANING. M PROC C/W. (LP: 6088828)
